# SDR 0200409865

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 57,550 hours, 56,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, 2 cracks were in the upper spar cap at STA 267. The cracks extend around the upper stud holes for the # 3 flap hinge fitting. Repaired per EA 98-185533.
